Alert archive / New York / Wind Advisories in 2025

Wind Advisory 4, NWS Binghamton, NY

January 29, 202517 counties in New York; 7 counties in Pennsylvania

NWS Binghamton, NY issued this wind advisory at Jan 29, 2025, 3:49 AM EST for 17 counties in New York; 7 counties in Pennsylvania. It took effect at Jan 29, 2025, 10:00 AM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Jan 29, 2025, 3:49 AM EST (08:49 UTC)
In effect from
Jan 29, 2025, 10:00 AM EST
Expired
Jan 29, 2025, 9:00 PM EST
In force
11 hr
Issued by
NWS Binghamton, NY
All 24 counties

Broome County, NY, Cayuga County, NY, Chemung County, NY, Chenango County, NY, Cortland County, NY, Delaware County, NY, Madison County, NY, Oneida County, NY, Onondaga County, NY, Otsego County, NY, Schuyler County, NY, Seneca County, NY, Steuben County, NY, Sullivan County, NY, Tioga County, NY, Tompkins County, NY, Yates County, NY, Bradford County, PA, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 4 km from the middle of the area, began a volume at 08:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2025-01-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2025-01-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2085 square meters per square second.1939587897117136156175194214233253272Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
956 m above ground
0-6 km bulk shear
179 kt
0-1 km storm-relative helicity
2085 m²/s²
0-3 km storm-relative helicity
2538 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

679 
WWUS71 KBGM 290849
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
349 AM EST Wed Jan 29 2025

NYZ036-037-046-057-062-PAZ040-043-044-047-048-072-292100-
/O.NEW.KBGM.WI.Y.0004.250129T1500Z-250130T0200Z/
Madison-Southern Oneida-Otsego-Delaware-Sullivan-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Hazleton, Monticello, Hamilton,
Wilkes-Barre, Milford, Rome, Utica, Walton, Damascus, Oneonta,
Oneida, Equinunk, Tunkhannock, Scranton, Honesdale, and Delhi
349 AM EST Wed Jan 29 2025

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 9 PM EST THIS 
EVENING...

* WHAT...West winds 20 to 25 mph with gusts up to 50 mph expected.

* WHERE...In New York, Delaware, Madison, Otsego, Southern Oneida, 
  and Sullivan Counties. In Pennsylvania, Lackawanna, Luzerne, 
  Northern Wayne, Pike, Southern Wayne, and Wyoming Counties.

* WHEN...From 10 AM this morning to 9 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high 
profile vehicle. Secure outdoor objects.

&&

$$

BJG
3 follow-up statements
362 
WWUS71 KBGM 291708
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
1208 PM EST Wed Jan 29 2025

NYZ036-037-046-057-062-PAZ040-043-044-047-048-072-300200-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-250130T0200Z/
Madison-Southern Oneida-Otsego-Delaware-Sullivan-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Monticello, Scranton, Delhi, Damascus,
Walton, Wilkes-Barre, Rome, Tunkhannock, Honesdale, Utica,
Oneonta, Equinunk, Hamilton, Oneida, Milford, and Hazleton
1208 PM EST Wed Jan 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...In New York, Delaware, Madison, Otsego, Southern Oneida, 
  and Sullivan Counties. In Pennsylvania, Lackawanna, Luzerne, 
  Northern Wayne, Pike, Southern Wayne, and Wyoming Counties.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

AJG
496 
WWUS71 KBGM 292100
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
400 PM EST Wed Jan 29 2025

NYZ015>018-022>025-044-045-055-056-PAZ038-039-300200-
/O.EXA.KBGM.WI.Y.0004.000000T0000Z-250130T0200Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Cortland-Chenango-Tioga-Broome-Bradford-Susquehanna-
Including the cities of Towanda, Elmira, Syracuse, Owego,
Montrose, Norwich, Sayre, Seneca Falls, Hallstead, Auburn,
Waverly, Binghamton, Hornell, Watkins Glen, Cortland, Penn Yan,
Corning, and Ithaca
400 PM EST Wed Jan 29 2025

...WIND ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...In New York, Broome, Chemung, Chenango, Cortland, 
  Onondaga, Schuyler, Seneca, Southern Cayuga, Steuben, Tioga, 
  Tompkins, and Yates Counties. In Pennsylvania, Bradford and 
  Susquehanna Counties.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

NYZ036-037-046-057-062-PAZ040-043-044-047-048-072-300200-
/O.CON.KBGM.WI.Y.0004.000000T0000Z-250130T0200Z/
Madison-Southern Oneida-Otsego-Delaware-Sullivan-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Milford, Damascus, Equinunk, Hamilton,
Delhi, Scranton, Rome, Utica, Walton, Wilkes-Barre, Honesdale,
Monticello, Tunkhannock, Hazleton, Oneonta, and Oneida
400 PM EST Wed Jan 29 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WHAT...Northwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...In New York, Delaware, Madison, Otsego, Southern Oneida, 
  and Sullivan Counties. In Pennsylvania, Lackawanna, Luzerne, 
  Northern Wayne, Pike, Southern Wayne, and Wyoming Counties.

* WHEN...Until 9 PM EST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

Kistner
558 
WWUS71 KBGM 300142
NPWBGM

URGENT - WEATHER MESSAGE
National Weather Service Binghamton NY
842 PM EST Wed Jan 29 2025

NYZ015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-044-
047-048-072-300245-
/O.EXP.KBGM.WI.Y.0004.000000T0000Z-250130T0200Z/
Yates-Seneca-Southern Cayuga-Onondaga-Steuben-Schuyler-Chemung-
Tompkins-Madison-Southern Oneida-Cortland-Chenango-Otsego-Tioga-
Broome-Delaware-Sullivan-Bradford-Susquehanna-Northern Wayne-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
Including the cities of Seneca Falls, Waverly, Walton, Penn Yan,
Tunkhannock, Towanda, Elmira, Damascus, Milford, Delhi,
Hallstead, Auburn, Rome, Hornell, Utica, Honesdale, Hazleton,
Corning, Syracuse, Norwich, Watkins Glen, Cortland, Monticello,
Oneonta, Binghamton, Oneida, Montrose, Owego, Equinunk, Hamilton,
Sayre, Scranton, Wilkes-Barre, and Ithaca
842 PM EST Wed Jan 29 2025

...WIND ADVISORY WILL EXPIRE AT 9 PM EST THIS EVENING...

Winds are diminishing below advisory criteria. Therefore, the wind 
advisory was allowed to expire.

$$

Kistner

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this wind advisory went out at Jan 29, 3:47 AM EST, 2 minutes earlier.

Area forecast discussion, Jan 29, 3:47 AM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
347 AM EST Wed Jan 29 2025

.SYNOPSIS...
Scattered snow showers and squalls will be possible later this
morning into the afternoon, before lake effect snow occurs this
afternoon and tonight. The pattern later in the week will
remain active as several systems move across the region.

&&

.NEAR TERM /THROUGH THURSDAY/...
845 PM Update...

Snow has overspread Central NY, but it is still struggling to
spread south and east across the Southern Tier where the dry air
is in place. At this time, thinking just some light flurries as
far south as the NY/PA border with a dusting to a few tenths
possible and not expecting accumulations further south than that
overnight. However, there will be some potential for snow
squalls tomorrow and those may bring a quick half inch to an
inch of snow as they pass through.

430 PM Update...

Very dry air in the boundary layer will delay any snow from
entering our western zones for at least a couple more hours.
RADAR is showing some weak returns in western NY, however, this
is either not hitting the ground or is just some light flurries,
as no observations are indicating snow at this time. Lowered
PoPs through 0Z and will reassess things then.

242 PM update...
Main concerns in the near term are focused on the incoming
winter system this evening and expected to impact the region
tonight through Wednesday night with accumulating snow, along
with gusty winds and blowing snow.

A Winter Storm Warning is in effect for Oneida County from 7 PM
this evening to 1 AM Thursday, and a Winter Weather Advisory is
in effect from 7 PM this evening to 4 AM Thursday morning for
Seneca County eastward to the western Catskills.

A fast-moving low pressure system, currently situated over Lake
Superior, will dive to the southeast across the eastern GL and
into the Northeast US tonight into Wed morning. A strong jet
streak at 300mb...roughly 120kt...will attempt to round the
bottom of the deepening short wave trough tonight and act to
provide strong divergence aloft and a broad area of large scale
lift over areas east of Lakes Erie and Ontario. A plume of
meager deep moisture...PWs around 0.3 to 0.5 inch...will combine
with weak mid level warm air advection along the warm front
which will extend east of the surface low.

Boundary layer temperatures will be cold enough for snow
production as this entire system moves eastward. The first round
of snow will occur this evening into the overnight hours as
moisture increases and low/mid-level dynamics become slightly
more favorable for forced ascent. The 988mb passing surface low
will push southward into high pressure and create a tight
gradient favorable for sustained SW winds 15 to 20 mph and gusts
up to 30 mph. The strongest winds will be found from Steuben
county into the northern Finger Lakes and western Mohawk Valley.
The southwest flow will be favorable for upslope orographic
enhancement into the elevated regions of Oneida County. Most
areas of central NY will see 1 to 2 inches of snow tonight,
while areas of Oneida County (mainly north of Rome) will see a
good 4 to 8 inches. Northeast PA should be less than a inch.

As this system begins to exit to the east, a cold air mass will
be pulled in on the back side and provide ingredients for lake
enhanced snow and also the continued threat of gusty winds and
blowing snow. The cold front dropping south and increased lake
induced instability Wed morning are expected to supply necessary
ingredients for scattered snow squalls into the early afternoon
hours. An additional 1 to 2 inches of snow is possible during
this time. The best location will likely be central NY along the
I-81 corridor, but cannot rule out some squalls making it into
ne PA.

A secondary, Arctic front will move in Wed afternoon and set
the stage for a period of lake effect snow southeast of Lake
Ontario. The air mass will be defined by 850mb temps -15 to -19
deg C, a steady WNW fetch, and minimal shear. For the forecast
period Wed afternoon, a slightly heavier weight was placed on
the CMC deterministic guidance due to the typically better
verification of lake effect snow bands. Snowfall forecast
amounts were increased slightly into Onondaga and Madison
Counties, with up to 7 to 9 inches in some localized areas in
the southern parts of the counties. Other areas of the Finger
Lakes over to the western Catskills are expected to see 4 to 7
inches.

The inland extent could be quite robust during the late Wed/
Wed night timeframe given the potentially long fetch over Lake
Ontario and the possible upstream lake connection to Huron. This
is the reason for the Winter Weather Advisories into the wrn
Catskills. The drier air really starts to move in late Wed night
and the 850mb ridge axis will also begin to push in, which
should cause the LES to wind down.

Winds will be gusting 25 to 35 mph at times during this period
of snow, causing blowing snow and visibilities less than a half
mile at times. Travel could become hazardous in many locations.
High temperatures on Wed will occur in the morning...in the low
to mid 30s...before dropping into the 20s by the afternoon and
teens Wed night.

&&

.SHORT TERM /THURSDAY NIGHT THROUGH FRIDAY NIGHT/...
345 AM Update...

Thursday night will start out dry but that changes as the next
system begins to move into the region. A low will be over the
central Mississippi River Valley late Thursday night into early
Friday morning. Precipitation will extend all the way to the East
Coast. A warm nose of above freezing temperatures is modeled between
950 and 850 mb with temperatures falling below freezing at the
surface. Most lower elevation areas will be at or above freezing as
the precipitation moves in, but even some locations may still
observe freezing rain due to colder ground. The higher elevations,
from NEPA and Catskills up through the S. Tier, will have better
chances for freezing rain to start. Temperatures will slowly warm up
through the morning hours as precipitation spreads northward. By the
mid morning hours, freezing rain will become just rain. With models
still favoring a later arrival with this system, there will be less
time for freezing rain, so expected ice amounts are less than 0.1".

Precipitation will continue all day Friday as mainly rain, though
some snow may mix in at the higher elevations during the evening
hours. Models have a dry slot nudging into the region late Friday
evening, though location varies. Still, some may dry out earlier
than others as this system shifts east. Overnight any remaining
precipitation will transition to snow and a rain/snow mix. Once the
system exits the region late Friday night, lake effect develops over
the Finger Lakes region thanks to cold, northwesterly flow over Lake
Ontario. Combining snow from the departing system and lake effect,
accumulations Friday night will be an inch or less across Central NY
and the Twin Tiers.

For this week late system, there is still some differences with
timing and temperature profiles between model guidance, so there was
no preference given to any one model and NBM was favored. With
the lake effect set up, the CMC and NAM were favored for PoPs.

Temperatures will fall into the teens and 20s Thursday night, though
those lows will be observed fairly early as temperatures will then
gradually warm early Friday morning. With southwest flow advecting
in warmer air, temperatures will climb into the upper 30s to low
40s. That warmth is short-lived as arctic air returns to the region
with temperatures falling into the teens and low 20s. Single digits
would also be possible in N. Oneida and some higher elevations in
CNY.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
345 AM update...

Lake effect snow showers will linger into Saturday morning.
Otherwise, high pressure will be in control for most of the
weekend, bringing a much needed break from a week of active
weather. A couple of clipper systems late Sunday and Monday will
pass through through region. Conditions will be cold enough for
snow with the first clipper system, but milder conditions
return Monday with rain and snow possible. Lake effect snow
showers develop Tuesday morning following the departure of the
second clipper. Otherwise, high pressure will return with quiet
conditions. Temperatures trend warmer through the start of next
week before cooling but remaining seasonable.

&&

.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
A batch of snow will continue to bring IFR-or-worse restrictions
at KRME early this morning. The other Central NY terminals will
mainly see MVFR restrictions early this morning, or even mainly
VFR. Scattered snow showers and squalls will likely bring
additional restrictions later this morning into the afternoon,
although exact timing is uncertain. Further south terminals
(KELM and KAVP) have a very low chance to see restrictions from
snow squalls.

Southwesterly winds will shift to the west-northwest by this
afternoon. Occasional gusts up to 35 kts will be possible.

Outlook...

Thursday...Mainly VFR,

Friday...Chance for mixed precipitation with restrictions
possible.

Saturday...Cold air moves back in with lingering light snow
showers and spotty restrictions.

Sunday...Slightly warmer conditions with a wintry mix possible.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...Winter Storm Warning until 1 AM EST Thursday for NYZ009-037.
     Winter Weather Advisory until 4 AM EST Thursday for NYZ016>018-
     036-044>046-057.

&&

SYNOPSIS...BJT
NEAR TERM...BJT/MPK
SHORT TERM...BTL
LONG TERM...BTL
AVIATION...BJG
Hazardous weather outlook, Jan 28, 2:45 PM EST, 13 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
245 PM EST Tue Jan 28 2025

NYZ009-037-291945-
Northern Oneida-Southern Oneida-
245 PM EST Tue Jan 28 2025

...WINTER STORM WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO
1 AM EST THURSDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

No hazardous weather is expected Thursday but another round of snow
is possible Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

NYZ016>018-036-044>046-057-291945-
Seneca-Southern Cayuga-Onondaga-Madison-Cortland-Chenango-Otsego-
Delaware-
245 PM EST Tue Jan 28 2025

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 4 AM EST THURSDAY...

This Hazardous Weather Outlook is for central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

No hazardous weather is expected Thursday but there is the potential
for some wintry precipitation Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS.

NYZ015-022>025-055-056-062-PAZ038>040-291945-
Yates-Steuben-Schuyler-Chemung-Tompkins-Tioga-Broome-Sullivan-
Bradford-Susquehanna-Northern Wayne-
245 PM EST Tue Jan 28 2025

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Isolated snow squalls are possible Wednesday afternoon and evening.
No
hazardous weather is expected Thursday but there is the potential
for some wintry precipitation Friday into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
severe weather to the NWS.

PAZ043-044-047-048-072-291945-
Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
245 PM EST Tue Jan 28 2025

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 28, 11:31 PM EST, 4 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
1131 PM EST Tue Jan 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     Snow             Westvale                43.04N 76.21W
01/28/2025  M3.0 Inch        Onondaga           NY   Broadcast Media

&&
Local storm report, Jan 28, 11:32 PM EST, 4 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Binghamton NY
1132 PM EST Tue Jan 28 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1105 PM     Snow             3 NE Deerfield          43.15N 75.18W
01/28/2025  M2.8 Inch        Oneida             NY   Broadcast Media

&&

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 10:04 AM ESTSnow Squall WarningBGMCayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 5 more41 min
Jan 29, 10:40 AM ESTSnow Squall WarningBGMBroome, Chemung, Chenango, Cortland, Madison, Oneida and 5 more50 min
Jan 29, 11:15 AM ESTSnow Squall WarningBGMBroome, Chemung, Chenango, Delaware, Otsego, Tioga45 min
Jan 29, 12:00 PM ESTSnow Squall WarningBGMBroome, Delaware, Sullivan45 min
Jan 29, 12:49 PM ESTSnow Squall WarningBGMSullivan41 min
Jan 29, 1:51 PM ESTSpecial Weather StatementBGMChenango, Delaware, Otsego54 min
Jan 29, 3:41 PM ESTSpecial Weather StatementBGMBroome, Tioga64 min
Jan 29, 5:04 PM ESTSnow Squall Warning Significant damage threatBGMBroome, Chenango, Cortland, Tioga, Tompkins56 min
Jan 29, 5:59 PM ESTSnow Squall WarningBGMBroome, Delaware46 min
Jan 29, 6:14 PM ESTSnow Squall WarningBGMBroome, Tioga46 min
Jan 29, 6:38 PM ESTSpecial Weather StatementBGMSullivan52 min
Jan 29, 12:05 PM ESTSpecial Weather StatementBGMWyoming40 min

Nearby

Wind Advisories in New York, 2025Wind Advisories in Pennsylvania, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.